Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Abilify

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-17-2003, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

Hi there,<br>Does anybody know if Abilify contributes to rolling of eyes to the ceiling? Ever since I was on Zyprexa this sort of conditioned developed. Since Ive quit using Zyprexa (months now, long enough to be out of my bloodstream) I still have the condition and I didnt know if Abilify could contribute towards it.<br><br>Thanks!
Reply With Quote
  #2  
Old 09-21-2003, 05:00 AM
Hendogg
Guest
 
Posts: n/a
Default rolling of the eyes

Yes I have had this weired rooling of the eyes upwards toward the cieling when I was on 20mg a day of zyprexa but since my doctor lowered my dose of zyprexa I dont have this weird distonic reaction anymore but sometimes if I think about the rolling of my eyes I do it and I cant stop it is almost obsessive "i think" anybody else have this kind of reaction with zyprexa(olazapine) ...????
Reply With Quote
  #3  
Old 09-27-2003, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

Unfortunately, you must realize that all such 'anti-psychotic' medications are no good. They are all neuro-toxins and the <br>'side effects' they create are actually the only results. I'm not surprised you have this condition; it is only probably a precursor to what's to come next. If I were you, I wouldn't wait to find out...
Reply With Quote
  #4  
Old 10-08-2003, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I take abilify and my eyes roll back into my head as well.. I was at work the first day I took it and I didnt' know what I was doing, I couldn't think straight, my eyes would roll back into my head and I ended up puking every where, it was horrible, I was so embarrassed, but that's not the worst thing, I can't do anything I normally could. I don't like it at all.
Reply With Quote
  #5  
Old 09-26-2005, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default rolling of eyes

Hi there.. first off let me say that my comments should only be taken as advice, but real consult should take place with your doctor. I am currently a student and upon reading your description it sounds like you have something called oculogyric crisis, which is uncontrolled rolling back of the eyes. It is often mistaken for seizure activity, but it should not be treated lightly. Your physician should be contacted, and you should have someone close to you if possible for reassurance and support, because im sure it can be very frightening.
Reply With Quote
  #6  
Old 10-12-2005, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default Vitamin B is key

Hun, I'm sorry to inform you but I think it's the tardive dyskinesia kicking in. Did your doctor inform you that this may be a side effect? Some Vitamin B may help take care of stress and some Vitamin B6 may take care of some Anxiety. I suggest you go to a nutritionist so that he/she may figure out whichc vitamins are missing from your body, that may be contributing to your mental state. I hope you get help before it's too late.
Reply With Quote
  #7  
Old 10-12-2005, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I have been on Ablify for about a week and a half for having bipolar depression and I've just noticed that my eyes seem to roll up to the ceiling more than usual and when I am talking to someone I seem to look up at the top of their head. I also have this very uneasy, nervous, tense feeling like I am waiting for something. I am pretty sure it's the Abilify after reading these comments. My mood has been great but having this terrible feeling is not worth the happiness.
Reply With Quote
  #8  
Old 12-02-2005, 06:00 AM
Pam
Guest
 
Posts: n/a
Default No Subject

I put my 10 year old son on abilify 5 months ago. He has Touretts, ADHD,Bipolar. Abilify helped with the BiPolar for, then he got real restless and his touretts went crazy. We kept him on it because it did help with his mood swings, but after a few months he was ticking so bad we decided to take him off. It has only been a couple of weeks but the ticks are much better. Now he is so hard to manage emotionally that we are on a desperate search for something for his Bipolar.
Reply With Quote
  #9  
Old 12-02-2005, 06:00 AM
renee
Guest
 
Posts: n/a
Default abilify

my 13 yr old son is about to start abilify, but he has has this eye rolling up to the ceiling thing since last december. At the time he was on Depakote, Risperdal & Luvox. I think what happened was an accidental overdose ( dad gave am dose instead of pm dose). It has happened several times since then (no longer on depakote, now on clonizapam & the other 2)& i'm note sure why it happens. sometimes, his eyes roll after a hot bath, usually in the late pm. it hasn't ever happened in the morning. usually lasts 10-15 min, but one time it was @ 3 hours.
Reply With Quote
  #10  
Old 12-02-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

yes, abilify can definitely make eyes roll up, cogentin or benadryl will counteract it. your md should have mentioned that it can be counteracted.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 10:16 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2021, vBulletin Solutions, Inc.